# SDR GLBA20090301B

- Difficulty date: March 1, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 1303800057
- Part serial: W2226
- Condition: Worn
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

FLIGHT 5014- NO AIRSPEED INDICATION ON CA AIRSPEED ON T/O ROLL.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AIRSPEED INDICATOR IAW TASKCARD 1900.3411.00-1. OPERATIONAL CHECK WAS GOOD.
